Have Medical Questions? Ask a Doctor Online!
Welcome to JA and thanks for asking
The involuntary movements which are confined to the toes are very unusual but can be due to muscle twitching or dyskinesia which can have many causes.Use of diuretic (spironolactone in her case) can lead to electrolyte imbalance which give muscle twitching or abnormal movement. Sudden jerky movements can be due to chorea although this is more common in hands. The commonest reason to consider is a metabolic derangement like electrolyte imbalance. Low calcium can give rise to muscle twitching and spasm. Sometimes there is just an abnormal electrical discharge from muscle fibers giving rise to exaggerated muscle contraction.All in all this needs to be evaluated further to rule out any metabolic derangement and then fix the cause accordingly.
Tell me if you want to give any further information about this problem
If you are done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
Are you there ?
You are most welcome if any more question